Please help

Submitted by webmaster on Thu, 10/25/2018 - 11:25

Actually doctor my mother whose age is 46 suffering from heart problem like her heart beat getting increased and our family doctor says that she is taking tension so why she got this problem.He told her to take petril md 0.25 1 tab at night,Betacap tr 40 1 capsules in the morning.He told to keep it continue but due to teeth pain she was taking ordent tablet 1 in the morning and one in the night due to which she left taking petril md and betacap tr 40.But since yesterday her heartbeat increased very heavily as in emergency we took her to nursing home there also the doctor said she takes tension.So please tell me actually what's the problem as family doctor said she is having Dhadkan(Heartbeat) problem and she should continue these medicine,so you please tell me is it curable or not.And the medicine she is taking that is how long she will have to take and how long will it take to completely recover.Because last one year she took alprax plus daily at night and after that she has being advised to take petril md so doctor also tell me will it create problem if my mother will take petril md and betacap tr 40 for longer period.Please help doctor.